PANADOL COLD & FLU DAY TABS 24'S

(0 reviews)

SKU:
Price:
KD‎ 0.920

Quantity:
(0 available)

Total Price:
Share:
Panadol Cold & Flu Day Fast Effective Relief 24 Tablets - For Effective relief from Blocked & runny nose, Headache & body ache and Fever. - Specially formulated to provide a day time cold treatment by providing releif from major cold and flu symptoms. - Directions Of Use: Adults ( including the elderly) and children 12 years and over: Take 1- 2 tablets. Repeat every 4 to 6 hours as necessary.Do not take more than 8 tablets in 24 hours.Not to be given to children under 12 years except on medical advice. - Active Ingredients: Paracetamol 500 mgPhenylephrine Hydrochloride 5 mgCaffeine 25 mg. - Indication: Used for Blocked and runny nose Headache , body ache and fever. - The Box Contains: 24 Tablets - Brand: Panadol
There have been no reviews for this product yet.

Related products